MathSciNet Relay Station
MathSciNet bibliographic data
MR2558660 (2010m:60073) 60F05 (60E07 60G55)
Balan, Raluca M.; Louhichi, Sana Convergence of point processes with weakly dependent points. J. Theoret. Probab. 22 (2009), no. 4, 955–982.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement